# SDR AALA20020703

- Difficulty date: May 14, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR BEAM HAS CORROSION STATION 1160-1207.  REPLACED DOOR BEAM PER SRM 51-01-00.  (M)
